# SDR ASOA201801215036

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 42,448 hours, 32,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL ODOR THROUGHOUT THE CABIN & COCKPIT.  MX SECURED A LOOSE CLAMP ON THE NR 2 A/C PACK WITH NO FURTHER ODOR NOTED.
